# SDR UALA2009020600408

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,628 hours, 12,087 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Fluctuates
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DUCT PRESSURE FLUCTUATED 20 PSI DURING DESCENT WITH POWER JUST ABOVE IDLE.  REPLACED HPSOV.  TESTED AND NO LEAK DETECTED.
